# SDR AALA20010215

- Difficulty date: January 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEP TOOLING MARKS IN LONGERON 11L TOP SIDE STATION 456 AND 461.  INSTALLED DOUBLER PER SRM 53-02 AND SRM 51-10-1.  (M)
